# SDR CALA2021021900190

- Difficulty date: February 19, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 84,524 hours, 11,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY NEEDS REPLACED DUE TO BATTERY NOT HOLDING CHARGE.  LOCATED ROW 24BA.  REMOVED AND REPLACED EMERGENCY BATTERY AT BS 988, REF AMM 33-51- 07-002-014-001; 33-51-07-404-018-001.  (MFG PN AD-D717-01-100) WPB AERSALE ROW, V931306 ADD EMP:V931306.
